DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9528

Title: SOME PROPERTIES OF THE BIVARIATIONAL HARTREE-FOCK SCHEME FOR COMPLEX SYMMETRIC MANY-PARTICLE OPERATORS
Authors: LOWDIN, PO
FROELICH, P
MISHRA, M
Issue Date: 1989
Publisher: JOHN WILEY & SONS INC
Citation: INTERNATIONAL JOURNAL OF QUANTUM CHEMISTRY, 36(2), 93-103
URI: http://dx.doi.org/10.1002/qua.560360202
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9528
http://hdl.handle.net/10054/9528
ISSN: 0020-7608
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback